Mon-Sat:10AM-8PM Plot NO.246 HSIIDC Industrial Estate Alipur, Barwala, Panchkula-134118
  • +91-96930 44444

KOSPAR-650

Home / / KOSPAR-650
Image

KOSPAR-650

Name Value
Category TABLETS
Composition Paracetamol 650mg Tablet
Packing 10*10,blister
MRP 200

Related Products

DESCRIPTION

KOSPAR - 650 Tablet is a medicine used to relieve pain and to reduce fever. It is used to treat many conditions such as headache, body ache, toothache and common cold. It works by inhibiting the release of certain chemical that cause pain and fever.

SIDE EFFECT

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them

INDICATION

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. KOSPAR 650 Tablet is to be taken with food.